RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Proizvolov, Vyacheslav Viktorovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 14

Number of views:
This page:1099
Abstract pages:1505
Full texts:623

http://www.mathnet.ru/eng/person27157
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/521472

Publications in Math-Net.Ru
1977
1. V. V. Proizvolov, “On integrals constant on congruent domains”, Mat. Zametki, 21:2 (1977),  183–186  mathnet  mathscinet  zmath; Math. Notes, 21:2 (1977), 103–105
1970
2. V. V. Proizvolov, “The hereditary and collective normality of a peripherally bicompact tree-like space”, Dokl. Akad. Nauk SSSR, 193:5 (1970),  1000–1003  mathnet  mathscinet  zmath
1969
3. V. V. Proizvolov, “Peripherally bicompact tree-like spaces”, Dokl. Akad. Nauk SSSR, 189:4 (1969),  724–727  mathnet  mathscinet  zmath
1968
4. V. V. Proizvolov, “The cardinality of systems of open subsets in a dyadic bicompactum”, Dokl. Akad. Nauk SSSR, 178:1 (1968),  38–39  mathnet  mathscinet  zmath
1967
5. V. V. Proizvolov, “Generalization of a theorem of A. N. Kolmogorov on points of local topologicalness and its consequences”, Dokl. Akad. Nauk SSSR, 172:4 (1967),  792–794  mathnet  mathscinet  zmath
1966
6. V. V. Proizvolov, “On finite-to-one open mappings”, Dokl. Akad. Nauk SSSR, 166:1 (1966),  38–40  mathnet  mathscinet
1965
7. V. Proizvolov, “On the pointwise and integral cardinality of systems of subsets of a topological space”, Dokl. Akad. Nauk SSSR, 161:2 (1965),  296–299  mathnet  mathscinet  zmath
8. V. V. Proizvolov, “On one-to-one continuous mappings of topological spaces”, Mat. Sb. (N.S.), 68(110):3 (1965),  417–431  mathnet  mathscinet
1964
9. V. V. Proizvolov, “Decomposition maps of locally connected spaces”, Dokl. Akad. Nauk SSSR, 159:3 (1964),  516–518  mathnet  mathscinet  zmath
10. V. V. Proizvolov, “One-to-one mappings on metric spaces”, Dokl. Akad. Nauk SSSR, 158:4 (1964),  788–789  mathnet
11. V. V. Proizvolov, “Cardinal numbers of the basis of an $H$-closed space”, Dokl. Akad. Nauk SSSR, 154:1 (1964),  55–56  mathnet  mathscinet
1963
12. V. V. Proizvolov, “Contractions on Euclidean spaces”, Dokl. Akad. Nauk SSSR, 151:6 (1963),  1286–1287  mathnet  mathscinet  zmath
13. V. V. Proizvolov, “Some applications of the space $D^\tau$ in general topology”, Uspekhi Mat. Nauk, 18:6(114) (1963),  217–218  mathnet  mathscinet  zmath
1962
14. V. Proizvolov, “Contractions of completely regular spaces”, Dokl. Akad. Nauk SSSR, 147:4 (1962),  787–788  mathnet  mathscinet  zmath

1978
15. V. V. Proizvolov, “Letter to the editors”, Mat. Zametki, 24:2 (1978),  300  mathnet  mathscinet  zmath; Math. Notes, 24:2 (1978), 661

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020